Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6496
Title: On the existence of periodic solutions of the equation $\rho _{tt}u-(\sigma (u_{x}))_{x}-\lambda u_{xtx}-f=0$
Authors: Sowunmi, C.O.A.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Si determinano condizioni di esistenza di soluzioni periodiche dell'equazione: $\rho u_{tt}-(\rho(u_{x}))_{x}-\lambda u_{xtx}-f=0$.
Conditions for the existence of periodic solutions of the equation $\ensuremath{\rho u_{tt}-(\rho(u_{x}))_{x}-\lambda u_{xtx}-f=0}$.
URI: http://hdl.handle.net/10077/6496
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
SowunmiRendMat08.pdf666.77 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

279
Last Week
1
Last month
checked on Feb 20, 2018

Download(s)

146
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.